# SDR SWIA201129076

- Difficulty date: December 27, 2011
- Submitted: January 5, 2012
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 24,432 hours, 20,736 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS POWERED BY BATTERY PACK 4 ILLUMINATED WITHOUT COMMAND.  (SERVICE)  REPAIRED WIRE LF1G20 TO NR 4 EMERGENCY LIGHT BATTERY PACK.
